Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What causes abdominal pain with dizziness and frequent urination?

User rating for this question
Very Good
Answered by
Practicing since : 1989
Answered : 5837 Questions
I took plan B within 85hours after sex. My period came 4 days late, on dec 12th. I spotted for 3 days. I began to spot again 3 days ago. I took 4 positive pregnancy tests. I went to the doctor that day, and the urine test was negative. I took another test this morning which was also negative. I am having mild abdominal pain..almost like a burning, dizziness, and frequent urination. Is it possible I am pregnant? Please help.
Posted Mon, 17 Feb 2014 in Women's Health
Answered by Dr. Shanti Vennam 47 minutes later
Brief Answer: Please take a blood test and a sonogram Detailed Answer: Hi, Thanks for posting your query. If you have always been regular with your cycles and do not use any contraception, you were not adequately protected with the emergency contraception and as such, if the intercourse happened to have occurred during the fertile days, you have pretty good chance of conception. The spotting and the irregular bleeding may be a consequence of either the emergency contraceptive or an early pregnancy. In the current scenario, since the urine tests are being vague, please go for the serum beta-hCG titre assay as this is more sensitive as well as specific. You should also get a trans-vaginal sonogram and urinalysis. Your symptoms do suggest a very early pregnancy and a sonogram will clarify the issue. Further course of action can be decided based on the conclusions. Hope your query has been answered. Please feel free to contact for further clarifications. I will be happy to help. regards, Shanti.V.
Above answer was peer-reviewed by
Follow-up: What causes abdominal pain with dizziness and frequent urination? 24 minutes later
if I was ovulating when I took the at home tests, would that create a false positive? I did have blood taken, but waiting days for the result is torture.
Answered by Dr. Shanti Vennam 5 minutes later
Brief Answer: False positives occur only when hCG is taken Detailed Answer: Hi, Thanks for writing back. False positive pregnancy test can be seen when some external source of hCG exists as in artificial reproductive procedures when injections of hCG are given as part of the process. Ovulation does not cause a false positive test. You can also get a sonogram done, preferably trans-vaginal, to clarify the issue. Hope your doubt has been clarified. Please contact for more information. I will be ready to help. regards, Shanti.V.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor